... problem is the bleeding. I am always afraid of it being cancer. Also I am constipated all the time. I've done everything possible from eating an almost organic diet, lots of fiber, lots of exercise, lots of drinking water and taking rectal mesalamine.I see my doctor once a year. Is there anything else. Why all the bleeding? My family doctor prescribed zantac 150 mg. Said it would stop the bleeding. Doesn't make any sense to me. Have not taken it
19 Oct 2011
This sounds miserable! The Zantac is used to heal duodenal ulcers, gastric ulcers and erosive esophagitis so maybe he is hoping it will help to heal your ulcerative condition as well. It could be worth a try after all. It is an H2 blocker so it will help to reduce acid in your GI system which may help. Drinking lots of water and taking in fiber are key. have you tried Benefiber supplemental fiber? It is tastless and doesnt thicken so you can add it to anything even water and never know it is there. Many Drs recommend it. My mum works for a Dr who does laser hemorrhoid treatments and he puts ALL his patients on it to reduce constipation and keep the hard stools from aggravating the hemorrhoids. It may help you keep your stools softer and easier to pass too. It doesnt seem to cause the bloating and gas that other fiber supplements cause. Try the Zantac-at this point it might be good just to see if it can help? Hope you feel better soon!
10 Apr 2012
Hi. I understand the feeling. My husband yells at me because I don't take tons of fiber anymore but it just causes the symptoms to be worse esp the bleeding and gas. The one thing I found by accident that has helped my symptoms is to take an anti-inflammatory. I take ibuprofen and also MSM. They have helped a lot!! Not perfect but I am actually able to work again. I hope you get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have been on Seasonal for 4 years and never before experienced any breakthrough bleeding. I have recently gone on the Atkins diet and have been ...
1 answer • 14 Jul 2010
I am using this medication as I have radiation proctitis. This is from direct radiation I had when I had prostate cancer. Can anyone tell me if this ...
5 answers • 11 Dec 2010
... heavy diarrea, stomach pain and rectal bleeding. I had a colonoscopy and since then the bleeding stopped. My doctor prescribed canasa which I ...
2 answers • 1 Apr 2013
three years ago my husband ended up in the hospital with conjestive heart failure and irregular heart beat , he was put on commudin and a year later ...
1 answer • 21 Jan 2014